a feeling of fullness and discomfort after eating and alot of gurgling and rumbling.
Hello. Treatment for thyroid does not cause stomach problems. However, lots of other things do.
Be sure you are taking your levothyroxine upon waking with a full glass of water only. Half an hour later you may have any other food or beverage. No coffee or juice, etc until you have waited.
If this is new, how long has this been a problem? If this has been going on for a couple weeks, call your physician. The gurgling is air and normal. The fullness may be something else and should be checked.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Levothyroxine - I was put on 50mcg about20 day ago I HAD this happen and I have had stomach problems
Posted 15 Sep 2009 • 1 answer
Levothyroxine - I have been on Levothyroxin 25mcg for 1 year. Recently I have found that if I forget
Posted 30 Dec 2011 • 1 answer
Posted 20 Dec 2013 • 1 answer
Posted 17 May 2016 • 1 answer
Posted 29 Nov 2017 • 0 answers